# SDR UIEA2025061600784

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 108,548 hours, 21,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPS73
- Part serial: 36216
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST L SLIDE LIGHT DOES NOT WORK WITH TEST 1.( FOUND SQUIB TEST SWITCH STUCK AND BATTERY VOLTAGE LOW AT POSITION M961 & 962 PER FIM 25-65 FT 817 & WDM 25-65-11. R/R SQUIB TEST PANEL IAW AMM 26-21-04 & R/R BATTERY IAW AMM 25-65-17. OPS CHK GOOD. DMI 232628 CLOSED.
